# SDR AU980402

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T210L
- Engine: Cont TSIO520H
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 646286
- Condition: Worn
- Location: Eng Exh
- Component: 639272PO10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THREE ENGINE CYLINDERS REMOVED DUE TO LOW COMPRESSION.  ALL EXHAUST VALVES PN 646286 AND VALVE GUIDES PN 636242 WERE FOUND TO BE WORN BEYOND LIMITS WITH 0.508MM (.020 INCH), 1.016MM (.041 INCH) AND 1.168MM (.046 INCH) CLEARANCES.
